Alert archive / New Mexico / High Wind Warnings in 2020
High Wind Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Feb 2, 2020, 1:17 PM MST for 4 counties in New Mexico. It took effect at Feb 3, 2020, 7:00 AM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2020, 1:17 PM MST (20:17 UTC)
- In effect from
- Feb 3, 2020, 7:00 AM MST
- Expired
- Feb 3, 2020, 11:00 PM MST
- In force
- 16 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3415 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440 WWUS74 KEPZ 022017 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 117 PM MST Sun Feb 2 2020 NMZ402-408-415-416-031200- /O.UPG.KEPZ.HW.A.0001.200203T1400Z-200204T0400Z/ /O.NEW.KEPZ.HW.W.0001.200203T1400Z-200204T0600Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, Winston, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 117 PM MST Sun Feb 2 2020 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 11 PM MST MONDAY... * WHAT...West to southwest winds 25 to 40 mph with gusts up to 65 mph expected. * WHERE...The peaks of the Sacramento Mountains and Blacks Range along with their eastern slopes. * WHEN...From 7 AM to 11 PM MST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ403>407-409>412-414-031200- /O.UPG.KEPZ.HW.A.0001.200203T1400Z-200204T0400Z/ /O.NEW.KEPZ.WI.Y.0004.200203T1800Z-200204T0300Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Mescalero, Timberon, and Mountain Park 117 PM MST Sun Feb 2 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... * WHAT...West to southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...The lowlands of southwest and south central New Mexico. * WHEN...From 11 AM to 8 PM MST Monday. * ADDITIONAL DETAILS...Peak winds will occur in the mid to late afternoon hours. Some blowing dust is also possible along the I-10 corridor which could reduce visibilities to 1 to 3 miles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ413-417-TXZ418>421-423-031200- /O.NEW.KEPZ.WI.Y.0004.200203T1800Z-200204T0300Z/ Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, and Tornillo 117 PM MST Sun Feb 2 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of far west Texas and the Otero Mesa of south central New Mexico. * WHEN...From 11 AM to 8 PM MST Monday. * ADDITIONAL DETAILS...The peak winds will occur in the late afternoon before decreasing after sunset. Some patchy blowing dust is also possible reducing visibilities to 3 to 5 miles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 26
2 follow-up statements
375 WWUS74 KEPZ 031151 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 451 AM MST Mon Feb 3 2020 NMZ402-408-415-416-032300- /O.CON.KEPZ.HW.W.0001.200203T1400Z-200204T0600Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, Winston, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 451 AM MST Mon Feb 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The peaks of the Sacramento Mountains and Blacks Range along with their eastern slopes. * WHEN...Until 11 PM MST this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ403>407-409>414-417-TXZ418>421-423-032300- /O.CON.KEPZ.WI.Y.0004.200203T1800Z-200204T0300Z/ Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, and Tornillo 451 AM MST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of far west Texas and the lowlands of southwest and south central New Mexico. * WHEN...From 11 AM this morning to 8 PM MST this evening. * ADDITIONAL DETAILS...The peak winds will occur in the late afternoon before decreasing after sunset. Some patchy blowing dust is also possible reducing visibilities to 1 to 3 miles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
005 WWUS74 KEPZ 032219 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 319 PM MST Mon Feb 3 2020 NMZ402-408-415-416-040300- /O.CON.KEPZ.HW.W.0001.000000T0000Z-200204T0600Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, Winston, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 319 PM MST Mon Feb 3 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...The peaks of the Sacramento Mountains and Blacks Range along with their eastern slopes. * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ404-040300- /O.NEW.KEPZ.DU.Y.0001.200203T2219Z-200204T0200Z/ /O.CON.KEPZ.WI.Y.0004.000000T0000Z-200204T0300Z/ Southwest Desert/Lower Gila River Valley- Including the cities of Lordsburg, Red Rock, and Virden 319 PM MST Mon Feb 3 2020 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. * WHERE... Along I-10 between the AZ/NM state line to Lordsburg. * WHEN...For the Blowing Dust Advisory, until 7 PM MST this evening. For the Wind Advisory, until 8 PM MST this evening. * ADDITIONAL DETAILS... Dust from the Lordsburg Playas could reduce visibilities along Interstate I-10 from the state line to Lordsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ403-405>407-409>414-417-TXZ418>421-423-040300- /O.CON.KEPZ.WI.Y.0004.000000T0000Z-200204T0300Z/ Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Including the cities of Mimbres, Hurley, Faywood, Grant County Airport, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, and Tornillo 319 PM MST Mon Feb 3 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of far west Texas and the lowlands of southwest and south central New Mexico. * WHEN...From 11 AM this morning to 8 PM MST this evening. * ADDITIONAL DETAILS...The peak winds will occur in the late afternoon before decreasing after sunset. Some patchy blowing dust is also possible reducing visibilities to 1 to 3 miles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Feb 2, 10:06 AM MST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 2, 10:06 AM MST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
1006 AM MST Sun Feb 2 2020
.AVIATION...18Z TAF CYCLE
P6SM SCT-BKN200-250 through most of the period with some
FEW-SCT050-070 moving in after 12Z across the south. Winds
south to southwest AOB 12KTS through 02Z but then becoming more
west to southwest and gradually increasing to 10-20KTS overnight.
By end of the period at 18Z, west to southwest winds will be in
the 20-25G35KT range. Some areas of wind shear around 2kft of
30-40KTS around 12Z-16Z before strongest winds get started late
morning.
&&
.PREV DISCUSSION...351 AM MST Sun Feb 2 2020...
.SYNOPSIS...
We will finish the weekend with fair and mild weather conditions
across the Borderland. Warmer than normal temperatures and light
to moderate winds are expected for the afternoon hours. We will
see a mix of sun and high clouds along the Border areas. Monday
brings the start of an extended period of unsettled weather,
starting with strong winds ahead of a slow moving low pressure
storm system. The system will be a slow mover that will stay with
us through Wednesday. Monday will be mild, but get quite windy. As
the storm system arrives Monday evening the region will begin to
see isolated mountain snow and lowland rain move in from the
west. Tuesday precipitation chances increase area-wide. We also
see the the first of two cold fronts that will significantly drop
our temperatures. Wednesday brings the second, and colder front.
Tuesday and Wednesday temperatures will be well below normal and
also bring continue chances for additional rain and snow, along
with the colder air. Early Thursday the storm finally exits with
dry weather and warmer temperatures to follow through the upcoming
weekend.
&&
.DISCUSSION...
.SHORT TERM...Today (Sunday) and Tonight...
Upper level clouds today will continue to filter into the region
from the south as a weak disturbance pushes to the north and skirts
to the east this evening. Only minor impacts in the form of upper
clouds and moisture advection through the day today and into the
overnight hours expected with dry conditions. Mainly light southwest
winds (isolated late afternoon wind gusts in the teens) and times of
sunny skies will allow temperatures to warm into the mid 60s across
most areas.
Partly cloudy skies and dry weather will remain through the
overnight hours. At the surface, lee cyclone development Sunday
night to the north, ahead of the main upper level system for Monday,
will tighten surface pressure gradients across southern New Mexico.
As a result, winds aloft will begin to increase Sunday night in
addition to surface winds slowly and gradually increasing through
the predawn hours Monday. Winds begin to increase rapidly Monday
morning with a High Wind Watch in effect.
&&
.LONG TERM...Monday through next Sunday...
Monday brings the big changes that we've been highlighting in
previous discussions. A very energetic Pacific low-pressure storm
system will drop out of the Pac NW and dive south through the
Great Basin and hang up over Utah. As the base of the trough
settles over AZ, our region will be under tighter gradients and
stronger winds aloft. At the surface, a deep lee-side surface low
will form over NE NM. The first effects of this multi-day storm
system will be strong SW winds Monday afternoon. As we currently
see it, we expect Advisory level winds of 30 to 40 mph area wide.
The GFS, which has a tendency to advertise stronger winds than
most other models, has much of our area, the exception being
Hudspeth and parts of El Paso counties, with mid-late afternoon
winds of 40+ mph. Thus we continue the High Wind Watch for Monday,
and this afternoon's forecast package will trigger a High Wind
Warning/Wind Advisory for Monday afternoon if all is still on
track. Warmer than normal surface temperatures will allow for deep
mixing aloft to near 10kft, which will help to transfer winds of
50+ kts down to the surface.
Monday late afternoon and overnight the storm system will rotate
east and begin to introduce dynamics to our western mountain
zones. Thus we initiate our 54 hr run of POPs in the region with
this slow progressing storm. First POPs late Monday are limited to
the western zones, but we expand them east overnight, with all
areas getting precipitation chances for Tuesday. Tuesday also
brings the first of two cold fronts, a Pacific front. It will
lower snow levels overnight Monday into Tuesday morning for the
Gila region. We expect initial snow levels of around 7000 ft
Monday afternoon to drop to 5000ft by Tuesday morning...lower over
Sierra, Grant, and Hidalgo county. The front pushes through the
entire region by Tuesday afternoon to keep temperatures much
cooler than Monday. A drop of 20 degrees is expected.
Tuesday night into Wednesday morning a second cold front pushes
in, this one, out of western Canada, bring even colder air. It
pushes under the upper system so snow chances remain, and may
increase over areas east of the Rio Grande as snow levels drop
to desert floor levels Tuesday night/Wednesday morning. However
precipitation amounts looks light. As we see it now, QPF in the
range of a few hundredths to a half-inch looks most likely. Thus
desert floors may see a light dusting to about half-inch. The Sacs
are most favored due to upslope, so east slopes and ridge could
see 3-5", with isolated 6-7".
The system exits to our east late Wednesday/early Thursday with a
deep dry NW flow moving back over the region. After lowland highs
in the 40s Tuesday and 30s Wednesday, we look to rebound back into
the 50s Thursday. Dry and warmer conditions return for the weekend
as high pressure builds back over the area.
&&
.FIRE WEATHER...
Today will feature poor to near fair vent rates consequent of
relatively low mixing heights and transport winds. Min RH's will be
near Red Flag Criteria, but 20 ft winds will only max out near, or
less than 10 knots through this afternoon and so there will not be
elevated Fire Weather concerns.
Upper level trough approaches Monday and in response windy to very
windy conditions will develop across the area. Sustained winds of 30-
40 mph with gusts up to and exceeding 50 mph are expected through
the afternoon hours. Isolated areas of blowing dust possible.
Moisture increases ahead of the cold front associated with this
system will increase min RH's enough for no elevated or critical
fire weather concerns although winds of this magnitude will be
problematic if any fire does develop. Min RH values will be in the
mid 20s in the lowlands to mid 40s across area mountains. Consequent
of windy conditions and upper trough moving through, vent rates will
be excellent. Monday afternoon rain and snow move into the Gila with
isolated rain showers spreading into the lowlands through the
overnight hours. As colder air advects into the region, rain showers
could mix with snow Monday night.
Tuesday and Wednesday will feature cold temperatures (near 20
degrees below normal on Wednesday) and isolated rain/snow showers,
especially across southern and eastern portions of the forecast
area. Transport winds and mixing heights will be elevated,
especially along and west of a line from El Paso to Las Cruces, on
Tuesday resulting in good to very good vent rates. Good vent rates
on average on Wednesday with min RH's near 20-30% both days.
Conditions will completely dry out Thursday as the upper level
system finally exits the region. Another day of breezy winds will be
possible with temperatures warming into the 50s. Warmer weather and
increasing vent rates into next weekend.
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 66 44 66 41 / 0 0 0 0
Sierra Blanca 62 39 63 36 / 0 0 10 0
Las Cruces 65 39 63 35 / 0 0 0 10
Alamogordo 66 37 64 34 / 0 0 0 50
Cloudcroft 49 31 42 23 / 0 0 20 60
Truth or Consequences 64 37 62 31 / 0 0 0 0
Silver City 61 37 53 26 / 0 0 30 60
Deming 66 37 63 30 / 0 0 0 30
Lordsburg 64 37 60 28 / 0 0 20 40
West El Paso Metro 66 44 66 41 / 0 0 0 0
Dell City 67 37 67 34 / 0 0 0 0
Fort Hancock 68 39 69 37 / 0 0 10 0
Loma Linda 60 42 61 37 / 0 0 0 10
Fabens 67 42 68 39 / 0 0 10 0
Santa Teresa 64 39 64 36 / 0 0 0 0
White Sands HQ 65 43 64 39 / 0 0 0 20
Jornada Range 63 37 63 33 / 0 0 0 20
Hatch 66 37 64 31 / 0 0 0 0
Columbus 66 42 64 36 / 0 0 0 10
Orogrande 64 38 64 35 / 0 0 0 30
Mayhill 63 37 55 29 / 0 0 0 40
Mescalero 58 33 51 24 / 0 0 10 70
Timberon 55 31 51 26 / 0 0 10 50
Winston 61 35 54 26 / 0 0 10 20
Hillsboro 66 35 60 26 / 0 0 10 30
Spaceport 63 34 62 29 / 0 0 0 0
Lake Roberts 61 32 51 21 / 0 0 30 60
Hurley 64 34 57 25 / 0 0 20 40
Cliff 66 29 59 19 / 0 0 30 60
Mule Creek 61 34 54 23 / 0 0 40 50
Faywood 64 36 58 28 / 0 0 10 40
Animas 67 39 62 29 / 0 0 0 30
Hachita 66 36 62 27 / 0 0 0 20
Antelope Wells 68 39 61 31 / 0 0 0 30
Cloverdale 62 42 54 31 / 0 0 20 40
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Watch from Monday morning through Monday evening for
NMZ402>412-414>416.
TX...None.
&&
35/14/26Hazardous weather outlook, Feb 2, 6:15 AM MST, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 615 AM MST Sun Feb 2 2020 NMZ401>417-TXZ418>424-031315- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 615 AM MST Sun Feb 2 2020 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Windy conditions Monday as a dynamic upper level system approaches the area. Wind gusts will be around 55 mph across the lowlands and 65 mph across area mountains. Rain/snow showers develop across the Gila during the afternoon and spread east into the lowlands through the overnight hours. A cold front ushers in cold temperatures on Tuesday and Wednesday with isolated rain/snow showers both days. The focus for this activity will be across eastern areas, especially the Sacramento Mountains. Temperatures warm into the 50s Thursday with the potential for breezy winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. DeLizio
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 1:17 PM MST | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 31 hr |
Nearby
High Wind Warnings in New Mexico, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.